# SDR C2XA03SH443

- Difficulty date: November 10, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 4,419 hours, 3,426 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Part number: 14576058005
- Condition: Dented
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE LEFT UPPER COWLING INBOARD EDGE MEMBER WAS FOUND TO BE DENTED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EDGE MEMBER IAW EMB 145 SRM 54-10-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
